# SDR IPXA2023022291242

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 67,907 hours, 22,871 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** DURING TAKEOFF ROLL AT ABOUT 115-120 KTS ANTISKID EICAS MESSAGE ILLUMINATED. CONTINUED THE TAKEOFF ROLL AND RUN ANTISKID CHECKLIST IAW AOMDID FIM TASK 32-42-00-815-803 REV 138.00. FOUND XDCR 2 FAULT ON ANTISKID CONTROL UNIT. R/R #2 TRANSDUCER IAW AMM 32-42-06 PB401 REV 138.02. NO HELP. FURTHER T/S PERFORMED IAW WPM 32-42-11 REV 95.00. FOUND AT NO 2 ANTISKID XDCR CONNECTOR P2014 ONE WIRE BROKEN. COMPLETE CONNECTOR D2014 REPLACED IAW SWP 32-42-00
